question-icon

What causes spreading red rash on the right temple?

default
Posted on Tue, 26 Jul 2016
Question: I have itchy red patches of skin on my right temple that comes & goes....seems to be dry. I have used anti-itch benadryl cream, vaseline, neosporin and at times it's almost clear. Now it appears to be spreading.
Additionally, I have itchy spots on the back of my head which have been diagnosed as Dermatitis. Could these spots on my face be dermatitis & is there anything over the counter to treat it??
doctor
Answered by Dr. Prof. Kunal Saha (6 hours later)
Brief Answer:
Seems to be due to a fungal infection.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and have checked the attached image. You seem to have a fungal infection (seborrheic dermatitis). You need to apply candid (clotrimazole) lotion topically. Also apply ketoconazole shampoo twice or thrice weekly on your scalp. I hope that will provide relief.

Subsequently provide me with updates and I would guide you accordingly.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4472 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes spreading red rash on the right temple?

Brief Answer: Seems to be due to a fungal infection. Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through your query and have checked the attached image. You seem to have a fungal infection (seborrheic dermatitis). You need to apply candid (clotrimazole) lotion topically. Also apply ketoconazole shampoo twice or thrice weekly on your scalp. I hope that will provide relief. Subsequently provide me with updates and I would guide you accordingly. Regards